| Catalog Number |
88710100 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Event or Problem Description
It was reported that during surgery the device left a tear on the graft.There was no patient impact but it is unknown if there was delay.Attempts have been made and no further information has been provided.